# SDR AALA202512094733

- Difficulty date: December 8, 2025
- Submitted: December 9, 2025
- Operation: Air carrier
- Aircraft: N313UR
- Make and model: Boeing 737-8
- Aircraft serial: 68228
- Aircraft time: 338 hours, 158 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Latch
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE DOOR IS IMPOSSIBLE TO OPEN UP WHEN CLOSED WITH THE ELECTRONIC SWITCH IN OFF POSITION. SPRAYED LUBRICANT ON LATCH ASSEMBLY ON FLIGHT DECK DOOR. PER FIM 52-50-00. OPERATIONAL CHECKED GOOD.
